MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OrcaPod?; endoscopic irrigation/suction system

BOSTON SCIENTIFIC CORPORATION OrcaPod?; endoscopic irrigation/suction system
Model Number SUV-628
Medical Device Problem Codes Fluid/Blood Leak (1250); Suction Problem (2170); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction

Brand Name
OrcaPod?
Common Device Name
endoscopic irrigation/suction system
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25874055
Report Number3005099803-2026-02936
Device Sequence Number8047590
Product Code ODC
UDI-Device Identifier08714729981558
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-628
Device Catalogue NumberSUV-628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown